# SDR UIEA2017071201188

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: MS2951314
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FUEL SUPPLY LINE SHROUD FAILED LEAK CHECK. REMOVED AND REPLACED FUEL SHROUD FUEL SUPPLY LINE PACKINGS PER AMM 28-25-05. LEAK TEST GOOD PER AMM 28-25-00 3D 1 THROUGH 9.
